[A]Assani, I.. Multiple recurrence and almost sure convergence for weakly mixing dynamical systems. Israel J. Math. 163 (1998), 111–124.
[Au1]Austin, T.. On the norm convergence of nonconventional ergodic averages. Ergod. Th. & Dynam. Sys. 30(2) (2010), 321–338.
[Au2]Austin, T.. Norm convergence of continuous-time polynomial multiple ergodic averages. Ergod. Th. & Dynam. Sys. to appear.
[BK]Bergelson, V. and Håland, I.. Knutson weak mixing implies weak mixing of higher orders along tempered functions. Ergod. Th. & Dynam. Sys. 29 (2009), 1375–1416.
[BL]Bergelson, V. and Leibman, A.. Distribution of values of bounded generalized polynomials. Acta Math. 198 (2007), 155–230.
[BLM]Bergelson, V., Leibman, A. and McCutcheon, R.. Polynomial Szemeredi theorem for countable modules over integral domains and finite fields. J. Anal. Math. 95 (2005), 243–296.
[BM]Bergelson, V. and McCutcheon, R.. An ergodic IP polynomial Szemeredi theorem. Mem. Amer. Math. Soc. 146 (2000), viii+106pp.
[BiKo]Birkhoff, G. D. and Koopman, B. O.. Recent contributions to the ergodic theory. Proc. Natl. Acad. Sci. USA 18 (1932), 279–282.
[Bo1]Bourgain, J.. Double recurrence and almost sure convergence. J. Reine Angew. Math. 404 (1990), 140–161.
[Bo2]Bourgain, J.. On the maximal ergodic theorem for certain subsets of the integers. Israel J. Math. 61(1) (1988), 39–72.
[F]Frantzikinakis, N.. Multiple recurrence and convergence for Hardy sequences of polynomial growth. J. Anal. Math. 112 (2010), 79–135.
[FK]Frantzikinakis, N. and Kra, B.. Convergence of multiple ergodic averages for some commuting transformations. Ergod. Th. & Dynam. Sys. 25(3) (2005), 799–809.
[H]Hopf, E.. Ergodentheorie. Springer, Berlin, 1937.
[Ho1]Host, B.. Ergodic seminorms for commuting transformations and applications. Studia Math. 195 (2009), 31–49.
[HoK1]Host, B. and Kra, B.. Non-conventional ergodic averages and nilmanifolds. Ann. of Math. (2) 161(1) (2005), 397–488.
[HoK2]Host, B. and Kra, B.. Convergence of polynomial ergodic averages. Israel J. Math. 149 (2005), 1–19.
[J]Johnson, M.. Convergence of polynomial ergodic averages of several variables for some commuting transformations. Illinois J. Math. 53(3) (2009), 865–882.
[Ko]Kolmogorov, A. N.. A simplified proof of the Birkhoff–Khinchin ergodic theorem. Uspekhi Mat. Nauk 5 (1938), 52–56.
[L1]Leibman, A.. Multiple recurrence theorem for measure preserving actions of a nilpotent group. Geom. Funct. Anal. 8 (1998), 853–931.
[L2]Leibman, A.. Pointwise convergence of ergodic averages for polynomial actions of ℤd by translations on a nilmanifold. Ergod. Th. & Dynam. Sys. 25 (2005), 215–225.
[L3]Leibman, A.. Convergence of multiple ergodic averages along polynomials of several variables. Israel J. Math. 146 (2005), 303–322.
[L4]Leibman, A.. Rational sub-nilmanifolds of a compact nilmanifold. Ergod. Th. & Dynam. Sys. 26 (2006), 787–798.
[L5]Leibman, A.. Orbits on a nilmanifold under the action of a polynomial sequence of translations. Ergod. Th. & Dynam. Sys. 27 (2007), 1239–1252.
[vN]von Neumann, J.. Physical applications of the ergodic hypothesis. Proc. Natl. Acad. Sci. USA 18(3) (1932), 263–266.
[P]Potts, A.. Multiple ergodic averages for flows and an application. Illinois J. Math. to appear. arXiv:0910.3687.
[Sh]Shah, N.. Limit distributions of polynomial trajectories on homogeneous spaces. Duke Math. J. 75(3) (1994), 711–732.
[Z]Ziegler, T.. Universal characteristic factors and Furstenberg averages. J. Amer. Math. Soc. 20(1) (2007), 53–97.